Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2016, 10:12 AM CDT for Bowie County, Texas; Little River County, Miller County, Arkansas. It was in force for 48 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 10:12 AM CDT (15:12 UTC)
- Expired
- Mar 17, 2016, 11:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Little River County, AR, Miller County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 10:12 AM CDT | HAIL 0.75 | 3 W Hooks, TX | PEA TO MARBLE SIZE HAIL AT RED RIVER ARMY DEPOT STARTED AT 1012 FOR MANY MINUTES |
| Mar 17, 10:20 AM CDT | HAIL 0.25 | Hooks, TX | PEA HAIL COVERING THE GROUND |
| Mar 17, 10:21 AM CDT | HAIL 0.75 | Hooks, TX | DIME SIZE HAIL REPORTED IN HOOKS |
| Mar 17, 10:25 AM CDT | HAIL 0.25 | Texarkana, TX | 1025 STILL GOING AT 1032 AM |
| Mar 17, 10:38 AM CDT | HAIL 0.88 | Texarkana, TX | |
| Mar 17, 10:42 AM CDT | HAIL 0.75 | Texarkana, AR | HAIL REPORTED AT MILLER COUNTY SHERIFFS OFFICE |
| Mar 17, 10:42 AM CDT | HAIL 0.75 | Texarkana, AR | PENNY HAIL ON JEFFERSON AVE AND ARK BLVD |
| Mar 17, 10:45 AM CDT | HAIL 0.25 | 2 Ese Texarkana, AR | COUNTY ROAD 493 AND 481 |
| Mar 17, 10:58 AM CDT | HAIL 0.25 | 4 Se Texarkana, AR | REPORTED IN GENOA AT MC 493 AND 481 |
| Mar 17, 10:59 AM CDT | HAIL 1.25 | E Texarkana, AR | 6 MILES EAST OF TEXARKANA HALF DOLLAR SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
155
WUUS54 KSHV 171512
SVRSHV
ARC081-091-TXC037-171600-
/O.NEW.KSHV.SV.W.0046.160317T1512Z-160317T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1012 AM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1100 AM CDT
* AT 1012 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOOKS...OR
NEAR NEW BOSTON...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...REDWATER...MAUD...
RED LICK...FOUKE...OGDEN...MANDEVILLE...GENOA...LEARY...FERGUSON...
PLEASANT HILL...HOMAN...RED BANK AND PINE PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS BOWIE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3360 9382 3322 9387 3325 9404 3329 9405
3330 9406 3329 9409 3331 9409 3330 9410
3331 9411 3329 9411 3329 9414 3331 9417
3330 9421 3328 9423 3333 9452 3363 9445
TIME...MOT...LOC 1512Z 274DEG 41KT 3345 9433
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
132 follow-up statements
341
WWUS54 KSHV 171537
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT THU MAR 17 2016
ARC081-091-TXC037-171600-
/O.CON.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
LITTLE RIVER AR-MILLER AR-BOWIE TX-
1037 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN LITTLE RIVER...NORTHWESTERN MILLER AND EAST CENTRAL
BOWIE COUNTIES...
AT 1036 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TEXARKANA...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NASH...HOOKS...RED LICK...OGDEN...MANDEVILLE...
GENOA...LEARY...FERGUSON...HOMAN AND RED BANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM HAS A HISORY OF PRODUCING WIDESPREAD WIND DAMAGE EARLIER
IN RED RIVER AND BOWIE COUNTY TEXAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3360 9382 3330 9387 3332 9400 3333 9405
3336 9422 3358 9430
TIME...MOT...LOC 1536Z 274DEG 41KT 3343 9402
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
13038
WWUS54 KSHV 171549
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT THU MAR 17 2016
TXC037-171558-
/O.CAN.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
BOWIE TX-
1049 AM CDT THU MAR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOWIE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3338 9386 3336 9393 3336 9403 3354 9403
3353 9383
TIME...MOT...LOC 1548Z 274DEG 41KT 3342 9385
$$
ARC081-091-171600-
/O.CON.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
LITTLE RIVER AR-MILLER AR-
1049 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN LITTLE RIVER AND NORTHWESTERN MILLER COUNTIES...
AT 1048 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENOA...OR 10
MILES EAST OF TEXARKANA...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MANDEVILLE...GENOA AND HOMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3338 9386 3336 9393 3336 9403 3354 9403
3353 9383
TIME...MOT...LOC 1548Z 274DEG 41KT 3342 9385
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:59 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 17, 6:59 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 659 AM CDT THU MAR 17 2016 .AVIATION... A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20 CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20 CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH TO LESS THAN 5KTS AFTER 00Z. /15/ && .PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/ DISCUSSION... A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS AS THE BOUNDARY LAYER DESTABILIZES. RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS. MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED THROUGH THE MIDDLE OF THE WORK WEEK. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 56 70 49 / 30 40 50 50 MLU 76 55 71 50 / 20 40 40 50 DEQ 72 49 64 43 / 20 40 40 40 TXK 73 52 66 45 / 20 40 40 40 ELD 74 51 67 47 / 10 40 40 40 TYR 74 57 70 47 / 30 50 40 50 GGG 75 56 70 48 / 30 50 40 50 LFK 78 61 75 53 / 40 50 50 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Mar 17, 6:00 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT THU MAR 17 2016 ARZ050-051-059>061-070>073-LAZ001>006-012>014-021-OKZ077-TXZ096- 097-108>112-124>126-137-138-181100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE- JACKSON-OUACHITA-CALDWELL-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-GREGG-HARRISON- 600 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER-LEVEL DISTURBANCE MOVES ACROSS THE REGION. RAINFALL AMOUNTS WILL GENERALLY AVERAGE AROUND A TENTH TO A QUARTER OF AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION THROUGH EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ010-011-017>020-022-TXZ136-149>153-165>167-181100- DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-LA SALLE-SMITH- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 600 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME STORMS COULD BE SEVERE DURING THE AFTERNOON HOURS WITH HAIL AND DAMAGING WINDS THE MAIN THREAT. RAINFALL TOTALS WILL AVERAGE AROUND A HALF AN INCH OR LESS. LOCALLY HIGHER AMOUNTS MAY BE POSSIBLE IN THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF A HALF AN INCH OR LESS CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT. 05
In the hours before
Local storm report, Mar 17, 9:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 7 NW BOGATA 33.54N 95.30W
03/17/2016 E0.75 INCH RED RIVER TX PUBLIC
EST 50 MPH WIND GUST BLEW MARTIN BIRD HOUSE OFF POLE
AND DIME SIZE HAIL
&&
EVENT NUMBER SHV1600206
10Local storm report, Mar 17, 9:44 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TORNADO ANNONA 33.58N 94.91W
03/17/2016 RED RIVER TX LAW ENFORCEMENT
TORNADO REPORTED HWY 82 AT CR 3210 REPORTED IN ANNONA
&&
EVENT NUMBER SHV1600207
25Local storm report, Mar 17, 9:48 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TSTM WND DMG 3 E CLARKSVILLE 33.61N 95.01W
03/17/2016 RED RIVER TX TRAINED SPOTTER
TREES DOWN ALONG US 82. REPORTS SHERIFF
SCANNER TRAFFIC OF TORNADO ON THE GROUND.
&&
PALMERLocal storm report, Mar 17, 9:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG 4 WSW CLARKSVILLE 33.58N 95.12W
03/17/2016 RED RIVER TX TRAINED SPOTTER
TREES DOWN ON HWY 37.
&&
PALMERLocal storm report, Mar 17, 9:55 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 1 S DETROIT 33.64N 95.27W
03/17/2016 RED RIVER TX TRAINED SPOTTER
TREES DOWN ALONG FM 410.
&&
PALMERLocal storm report, Mar 17, 10:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND DMG CLARKSVILLE 33.61N 95.06W
03/17/2016 RED RIVER TX EMERGENCY MNGR
ROOF DAMAGE TO SEVERAL BUSINESSES AND JAIL
&&
EVENT NUMBER SHV1600208
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:02 AM CDT | Special Weather Statement | SHV | Red River | 43 min |
| Mar 17, 9:14 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
| Mar 17, 9:43 AM CDT | Tornado Warning | SHV | Bowie, Red River | 32 min |
| Mar 17, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus | 41 min |
| Mar 17, 12:45 PM CDT | Special Weather Statement | SHV | Smith | 45 min |
| Mar 17, 1:54 PM CDT | Special Weather Statement | SHV | Harrison | 51 min |
| Mar 17, 2:35 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 55 min |
| Mar 17, 3:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Mar 17, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 49 min |
| Mar 17, 1:30 AM CDT | Areal Flood Warning | SHV | Union | 9 hr |
| Mar 17, 10:35 AM CDT | Special Weather Statement | SHV | Columbia | 40 min |
| Mar 17, 10:41 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 49 min |
| Mar 17, 10:55 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada | 42 min |
| Mar 17, 11:25 AM CDT | Special Weather Statement | SHV | Union | 65 min |
| Mar 17, 4:13 PM CDT | Special Weather Statement | SHV | Hempstead | 47 min |
| Mar 17, 4:43 PM CDT | Special Weather Statement | SHV | Columbia, Union | 47 min |
| Mar 17, 4:48 PM CDT | Special Weather Statement | SHV | Lafayette | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.